# SDR PCAA9600322

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, FRAME NR 4 IN THE TAIL SECTION AT STR 4S WAS FOUND CRACKED.  FRAME NR 4 WAS REPAIRED IAW DHC RD 8-55-199.  A/C RETURNED TO SERVICE.  ACTT:  13,173.  ACTC:  15,058.  (X)
